# SDR AALA202411182479

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 75,821 hours, 35,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELLED SMOKE ON TAKEOFF FLIGHTS ATTENDANTS AND PAX SMELT SMOKE IN THE CABIN DECLARED EMERGENCY AND RETURNED TO KBFL. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED J/C 26L00021001 SMOKE/ODOR/FUMES INITIAL TROUBLESHOOTING FOUND NO FINDINGS. NO PREVIOUS HISTORY. NO FAULTS NOTED. COULDN'T DUPLICATE SMELL.
